# SDR SWAA2022101978710

- Difficulty date: September 16, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-518224 / [01] TOOL USED EDDY CURRENT PN/ NORTEC 600D; SN/ 210138103; DUE DATE/ 11-APR-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[03] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[04] PERFORMED REPAIR ON INSPAR RIB STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; FIGURE 204.  SEE INDIVIDUAL SIGN-OFFS BELOW.;[05] PERFORMED REPAIR ON INSPAR RIB STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; FIGURE 204.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN-OFFS BELOW.
